To download                                       
 

Here you can find the latest versions of my preprints. Some published articles are also available (those slightly updated after publication are marked with * ).

The SCANS of some earlier papers are also included (at the end).

Title

Date(s)  (first / last)

A formula for the Euler characteristic of singular hypersurfaces  Journal of Algebraic Geometry 4 (1995), 337-351
(with A. Parusinski)

01.01.2001

Chern-Schwartz-MacPherson classes and the Euler characteristic of degeneracy loci and special divisors  Journal of the  Amer. Math. Soc. 8  (1995), 793-817 (with A. Parusinski)

01.01.2001

Symmetric polynomials and divided differences in formulas of intersection theory  in "Parameter Spaces", Banach Center Publications, vol. 36 (ed. P. Pragacz), 1996, 125-177      (ps file)

01.01.2001

Status XV problemu Hilberta w roku 1993 (The 15th problem of Hilbert in 1993)  in "Problemy Hilberta", Publications of
the Institute of History of Sciences, Polish Acad. Sci., Warszawa 1997, 175-184      *

01.01.2001

Formulas for Lagrangian and orthogonal degeneracy loci; \~Q-polynomial approach  Compositio Mathematica 107
(1997), 11-87  (with J. Ratajski)    *

01.01.01/22.02.15

Operator calculus for \~Q-polynomials and Schubert polynomials  Advances in Mathematics 140 (1998), 1-43 
(with A. Lascoux)   (ps file)        [errata: Mich. Math. J. 48 (2000) p. 439]   

01.01.2001

Schur Q-functions and degeneracy locus formulas for morphisms with symmetries  in "Recent Progress in Intersection Theory", (G. Ellingsrud, W. Fulton, and A. Vistoli eds.), Trends in Math., Birkhauser, 2000, 239-263 (with A. Lascoux)
[contains the parts of the text lost in print]  

01.01.01/04.07.18

A generalization of the Macdonald-You formula  Journal of Algebra 204 (1998), 573-587

01.01.2001

Addendum to : "A generalization of the Macdonald-You formula"  Journal of Algebra, 226 (2000), 639-648

01.01.2001

Orthogonal divided differences and Schubert polynomials, \~P-polynomials, and vertex operators  in the special volume 48 of Michigan Mathematical Journal, dedicated to William Fulton (2000),  417-441 (with A. Lascoux)

01.01.2001

Characteristic classes of hypersurfaces and characteristic cycles  Journal of Algebraic Geometry 10 (2001), 63-79
(with A. Parusinski)     *

26.03.01/22.02.15

Double Sylvester sums for subresultants and multi-Schur functions  Journal of Symbolic Computation  35(6) (2003), 689-710 (with A. Lascoux)          *

10.08.01/02.02.15

Divided differences of type D and the Grassmannian of complex structures  "Algebraic Combinatorics and Quantum Groups" N. Jing ed., World Scientific (2003), 31-60 (with H. Duan)

24.12.2001

Jacobians of symmetric polynomials  Annals of Combinatorics 6 (2002), 169-172  (with A. Lascoux)

22.02.2002

A Pieri-type formula for even orthogonal Grassmannians  Fundamenta Mathematicae 178 (2003), 49-96  (with J. Ratajski)

07.08.02/31.01.03

Examples to even orthogonal Pieri   manuscript  (10 pages) (with J. Ratajski)

07.08.02/31.01.03

Schubert functors and Schubert polynomials  in the special volume 25/8 of European Journal of Combinatorics dedicated to Alain Lascoux (2004), 1327-1344  (with W. Kraskiewicz)      *

18.11.03/14.11.17

Bezoutians, Euclidean algorithm, and orthogonal polynomials  22 pp.,  Annals of Combinatorics 9 (2005)  301-319 
(with A. Lascoux)

29.04.04/31.09.04

Zycie i dzielo Alexandra Grothendiecka   22 pp., Wiadomosci Matematyczne 40 (2004), 107-127

10.04.04/08.08.04

Notes on the life and work of Alexander Grothendieck   18 pp.,  in  "Topics in cohomological studies of algebraic varieties" Trends in Math., Birkhauser, (2005), xi-xxviii     [English translation]

25.08.2004

Multiplying Schubert classes  13 pp., in  "Topics in cohomological studies of algebraic varieties", Trends in Math., Birkhauser, (2005), 163-174

25.08.2004

Architectonique des formules preferees d'Alain Lascoux  36  pp.,  in  LascouxFestSchrift,  Seminaire Lotharingien de Combinatoire  52  (2005), Article B52d      ( ps file)      [despite the French title, the article is in English]

15.01.05/25.02.15

Formulas for \~Q-functions: a survey for Brian  10  pp.,  in "Symmetry, Spectroscopy and SCHUR", Proc. of Brian Wybourne Commemorative Meeting., N. Copernicus University Press, Torun 2006,  231-240

15.08.2005

Thom polynomials and Schur functions I   26  pp.,  arXiv:math/0509234

30.08.05/15.05.06


Positivity of Schur function expansions of Thom polynomials   13 pp.,  Fundamenta Mathematicae  195  (2007),  85-95 
(with A. Weber)

10.05.06/04.04.07

Thom polynomials and Schur functions: the singularities I_{2,2}(-)   21 pp.,  Annales de l'Institut Fourier  57 (2007), 1487-1508      *

29.03.06/15.03.07


Diagonal subschemes and vector bundles  46 pp., Pure and Applied Mathematics Quaterly vol.4,  no.4,  part 1 of 2
  Special Issue in honor of Jean-Pierre Serre (2008), 1233-1278   (with V. Pati and V. Srinivas)

15.08.06/14.01.08

Thom polynomials and Schur functions: towards the singularities A_i(-)   16 pp., in  "Real and complex singularities - Sao Carlos 2006",  Contemporary Mathematics AMS  459 (2008), 165-178        *

25.10.06/6.12.07


Zycie i dzielo Jozefa Marii Hoene-Wronskiego   22 pp., Wiadomosci Matematyczne 43 (2007),  67-86

31.01.07/04.05.07

Notes on the life and work of Jozef Maria Hoene-Wronski    22 pp., in: "Algebraic cycles, sheaves, shtukas, and moduli",
Trends in Math., Birkhauser,  2007, 1-20        [English translation]

22.03.07/30.05.07


Miscellany on the zero schemes of sections of vector bundles (notes by O. Ozturk)  13 pp.,  in: "Algebraic cycles, sheaves, shtukas, and moduli", Trends in Math., Birkhauser, 2007, 105-116    *

10.04.07/22.02.15


Thom polynomials of invariant cones, Schur functions, and positivity   14 pp., in: "Algebraic cycles, sheaves, shtukas and moduli", Trends in Math., Birkhauser, 2008, 117-129  (with A. Weber)

29.05.2007

Jozef Maria Hoene-Wronski'nin Hayati ve Calismalari Uzerine Notlar  18 pp.,  "Oyun"  June (2008), 4-7 and 52-58
 [Turkish translation]

               02.10.2007

A note on the Chow groups of projective determinantal varieties (an appendix to [G. and M. Kapustka: A cascade of determinantal Calabi-Yau threefolds])   5 pp.,  Math. Nachr. 283(12) (2010), 1829–1832

24.02.08/24.09.10

Positivity of Thom polynomials II: the Lagrange singularities  16 pp., Fundamenta Mathematicae 202 (2009), 65-79
 (with M. Mikosz and A. Weber)     *

           21.04.08/28.04.17

Thom polynomials and Schur functions: the singularities A_3(-)   Publ. RIMS Kyoto Univ.  46 (2010), 183-200
(with A. Lascoux)

         10.10.08/09.02.10

La vita e l'opera di  Jozef Maria Hoene-Wronski  Atti Accademia Peloritana vol.89 no.1 (2011) 19 pp.  
 [expanded Italian translation]

                20.12.2010
Positivity of Legendrian Thom polynomials  23 pp. Journal of  Differential Geometry 89(1) (2011), 111-132
                                                                               (with  M. Mikosz and A. Weber)
         09.05.10/08.12.11

Dziesiec lat Impangi   Wiadomosci Matematyczne 47(1)  (2011), 45-54

                17.06.2011

On Schur function expansions of Thom polynomials 34 pp.,  in "Contributions to Algebraic Geometry",  EMS Congress Reports, EMS Publ. House, Zurich 2012, 443-479   (with O. Ozturk)        *

         30.07.11/29.01.15

Positivity of Thom polynomials and Schubert calculus    27 pp.,  Adv. Stud. Pure Math. Vol. 71 (2016)
"Schubert Calculus - Osaka 2012"   pp. 419-451      *

         08.04.13/01.08.17
A Gysin formula for Hall-Littlewood polynomials 7 pp.,  Proc. of the  Amer. Math. Soc. 143  (2015),   4705-4711         *                     25.02.14/04.08.15

Alain Lascoux (1944-2013)  2 pp., the article featuring Adv. Stud. Pure Math. Vol. 71 (2016) "Schubert Calculus - Osaka 2012", the volume dedicated to A. Lascoux

           23.12.14/29.08.16,
                                              Diagonals of flag bundles  preprint 18 pp. (with S. Kaji) ,   arXiv: 1503.03217
           03.03.15/29.12.15
                                            IMPANGA 2000-2015    2pp. in NEWSLETTER of IMPAN, Spring 2015, 8-9    *
           21.04.15/02.08.15
Universal Gysin formulas for flag bundles   preprint 16 pp.  [preliminary version: arXiv: 1510.07852v3]  (with L. Darondeau)
                 30.05.2016
On a certain family of U(b)-modules   21 pp.,  in: "Schubert varieties, equivariant cohomology and characteristic classes, IMPANGA 15",  EMS Congress Reports, EMS Publ. House, Zurich 2018,  203-224              * 
           02.02.16/02.07.18
Universal Gysin formulas for flag bundles   Internat.  J.  Math. Vol. 28  No. 11   (2017)   750077   23 pp.  (with L. Darondeau)
            06.02.16/21.06.18
                          Friedrich Hirzebruch - garść reminiscencji    Wiadomosci Matematyczne 52(1) (2016), 37-51
            01.04.16/23.08.16 
Gysin maps, duality, and Schubert classes   preprint 19 pp.,  Fundamenta  Math.  244  (2019)  191-208  (with L. Darondeau)
            01.03.18/21.06.18
Friedrich Hirzebruch - a handful of reminiscences  15 pp.,  in: "Schubert varieties, equivariant cohomology and characteristic classes, IMPANGA 15",  EMS Congress Reports, EMS Publ. House, Zurich 2018,  9-23     [expanded English translation]             
            01.12.16/23.01.18
Flag bundles, Segre polynomials, and push-forwards   7 pp.  in "Schubert Calculus and its applications in combinatorics and representation theory", Springer Proc. Math. & Stat. 332  (2020),  17-25  (with L. Darondeau),   arXiv: 1802.09039
             28.02.18/10.07.19
 Order of tangency between manifolds  15 pp. in "Schubert Calculus and its applications in combinatorics and representation
theory", Springer Proc. Math. & Stat. 332  (2020), 27-42 (with W. Domitrz and P. Mormul), arXiv:1803.07664     
             16.09.19/27.08.20
 On some properties of the Lojasiewicz exponent   preprint  8 pp. (with Ch. Eyral and T. Mostowski)   arXiv:2003.13031v3      
             29.03.20/03.01.21

           
  SCAN of my Habilitation I: Enumerative geometry of degeneracy loci,  Ann. scient. Ec. Norm. Sup. 21 (1988) 413-454
reprint 42 + 1  pp.
              
  SCAN of my Habilitation II: Algebro-geometric applications of Schur S- and Q-polynomials,  SLNM 1478 (1991) 130-191
reprint 62 + 2 pp.
                
  SCAN of  Jozefiak-Lascoux-Pragacz 's paper on determinantal classes,  Izvestjia AN SSSR vol. 45 no. 9  (1981), 662-673
reprint 12 pp.
               
  SCAN of  De Concini-Pragacz's paper on the classes of Brill-Noether loci for Pryms,  Math. Annalen  302 (1995), 687-697
preprint 6 + 2 pp.
              
  SCAN of  Lascoux-Pragacz 's paper on ribbon Schur functions,  European Journal of Combinatorics  9 (1988), 581-592
preprint 17 pp.
              
  SCAN  of  Pragacz-Thorup's paper on supersymmetric polynomials,  Advances in Mathematics  95 (1992), 8-17
preprint 11 pp.
             

The LLPT Notes
   140 pp.  (with D. Laksov, A. Lascoux and A. Thorup)  edited by A. Thorup  (1995)

 

                                                                                                                                                                                                                                 
                                                                                                                                                                                                                   BACK